# SDR CA001206013

- Difficulty date: November 24, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Make and model: Cessna 208B
- Aircraft time: 3,043 hours
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Support Bracket
- Part number: 26111446
- Condition: Cracked
- Location: Cabin Roof
- Part time: 3,106 hours, 3,506 cycles
- Component: Support Assy, Cessna, 26111441
- Stage of operation: AP
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED CIRCUIT BREAKER TRIPPED DURING FLAP SELECTION.  MAINTENANCE FOUND FLAP MOTOR AND ACTUATOR MOUNTING STRUCTURE BENT AND CRACKED.  REPLACED SUPPORT ASSEMBLY 2611144-1 AND FLAP MOTOR/ACTUATOR ASSY 9910586-3.  NEW PARTS RIGGED, FLAPS AND TESTED.  RETURNED AIRCRAFT TO SERVICE.   (X)
